MAUDE Adverse Event Report: VENTLAB LLC VENTLAB; HYPER ELBOW W/MANOMETER

VENTLAB LLC VENTLAB; HYPER ELBOW W/MANOMETER
Model Number HS40000
Medical Device Problem Codes Material Integrity Problem (2978); Output Problem (3005)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): hyperinflation.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
Received mdr medwatch report from fda reporting that an adult unit code blue on intubated patient.Attempting to bag/ventilate patient.Pressure release valve was not functioning properly.The bag hyperinflated regardless of positioning of valve through entire spectrum of its dialing.Could not properly deliver ventilation to patient until second bag was brought in.It was determined this is a reportable event for 1 incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): hyperinflation.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The reported complaint complaint-(b)(4) stated that "adult unit code blue on intubated patient.Attempting to bag/ventilate patient.The pressure release valve was not functioning properly.The bag hyperinflated regardless of positioning of valve through entire spectrum of its dialing.Could not properly deliver ventilation to patient until second bag was brought in".The complaint history was reviewed in grand avenue from dates of january 1st, 2023, to december 31, 2024, for part number hs4030-w for failure mode "functional issue(s)." this is the third complaint reported for part number hs4030-w.An email was sent to the customer on january 13, 2025, requesting additional information regarding part number hs4030-w hyperinflation system.On january 22, 2025, the customer responded with minimal details, stating they had no further information on the pressure setting, thumbwheel condition, or potential obstructions.Additionally, no physical sample, photos, or videos were provided, and no patient harm was reported.On february 11, 2025, an email was sent to the customer inquiring whether the product had been disposed of.On (b)(6) 2025, the customer confirmed that the product had been disposed of.The device history record (dhr) review for part number hs4030-w and lot number 230700410 confirmed that no abnormal processing issues were identified.All products and packaging were produced following approved procedures, specifications, and inspections.No conclusions were able to be reached based on the investigation.The complaint has been entered into elg-20026-c1 as elg-0081.The complaint history was reviewed in grand avenue from dates of december 17, 2022, to december 17, 2024, for part number hs4030-w for failure mode "functional issue(s)." this is the third complaint reported specifically for part number hs4030-w.A customer resolution letter was sent.We will continue monitoring trends during periodic complaint review meetings.

Brand Name
VENTLAB
Common Device Name
HYPER ELBOW W/MANOMETER
Manufacturer (Section D)
VENTLAB LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21172660
Report Number1314417-2025-00001
Device Sequence Number18494945
Product Code NHK
UDI-Device Identifier10889483084823
UDI-Public(01)10889483084823(10)230700410
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS40000
Device Catalogue NumberHS40000
Device Lot Number230700410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2400100000-2024-8023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown